# SDR SWAA2025091097265

- Difficulty date: July 31, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LOCATED BS 986. LBL 43 WL 208.1 AT AFT GALLEY AREA.   PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS 986. LBL 43 WL 208.1 AT AFT GALLEY AREA I.A.W SRM 53-70-51-2R-6 REPAIR 6.
